MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266CF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user who stated that a wheel broke and "sent [her] backwards onto the floor." the end user was reportedly taken to the hospital where she was diagnosed with shoulder fractures and dislocation.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key17615306
Report Number2438477-2023-00113
Device Sequence Number7457258
Product Code ITJ
UDI-Device Identifier00822383523934
UDI-Public822383523934
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2023
Report Date (Section F) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266CF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2023
Device Age6 YR
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight93 KG
Date Report Sent to FDA08/24/2023